Ordered ultraconnected rings

Melvin Henriksen; Frank A. Smith

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 1, page 41-47
  • ISSN: 0010-2628

How to cite


Henriksen, Melvin, and Smith, Frank A.. "Ordered ultraconnected rings." Commentationes Mathematicae Universitatis Carolinae 031.1 (1990): 41-47. <http://eudml.org/doc/17807>.

author = {Henriksen, Melvin, Smith, Frank A.},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {ordered ring; connected ring; unital homomorphism},
language = {eng},
number = {1},
pages = {41-47},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Ordered ultraconnected rings},
url = {http://eudml.org/doc/17807},
volume = {031},
year = {1990},

AU - Henriksen, Melvin
AU - Smith, Frank A.
TI - Ordered ultraconnected rings
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 1
SP - 41
EP - 47
LA - eng
KW - ordered ring; connected ring; unital homomorphism
UR - http://eudml.org/doc/17807
ER -


  1. N. Ailing, Rings of integer-valued continuous functions and nonstandard arithmetic, Trans. Amer. Math. Soc. 118 (1965), 498-525. (1965) MR0184960
  2. R. Börger M. Rajagopalan, When do all ring homomorphisms depend on only one coordinate?, Arch. Math. (Basel) 45 (1985), 223-228. (1985) Zbl0558.03024MR0807654
  3. C. Chang H. Keisler, Model Theory, North Holland Publishing Co., Amsterdam, 1973. (1973) Zbl0276.02032MR0409165
  4. A. Dow, On ultrapowers of Boolean algebras, Topology Proceedings 9 (1984), 269-291. (1984) Zbl0598.03040MR0828984
  5. N. Fine L. Gillman J. Lambeck, Rings of Quotients of Rings of Functions, McGill University Press, Montreal, 1965. (1965) 
  6. L. Gillman M. Jerison, Rings of Continuous Functions, D. Van Nostrand Co., New York, 1960. (1960) Zbl0093.30001MR0116199
  7. J. Lambek, Lectures on Rings and Modules, Blaisdell Publishing Co., Waltham, Mass, 1966. (1966) Zbl0143.26403MR0419493
  8. R. Levy P. Loustanau, Jay Shapiro, The prime spectrum of an infinite product of copies of Z, preprint. Zbl0738.12005
  9. W. Luxemburg K. Stroyan, Introduction to the Theory of Infinitesimals, Academic Press, New York, 1976. (1976) Zbl0336.26002MR0491163
  10. D. R. Morrison, Bi-regular rings and ideal lattice isomorphisms, Proc. Amer. Math. Soc. 6 (1952), 46-49. (1952) Zbl0064.03003MR0067094
  11. R. S. Pierce, Rings of integer-valued continuous functions, Trans. Amer. Math. Soc. 100 (1961), 371-394. (1961) Zbl0196.15401MR0131438

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.